Some relations between zeros and universality of the Riemann zeta-function
作者: R. Macaitienė
刊名: St. Petersburg Mathematical Journal, 2019, Vol.31 (1), pp.53-58
来源数据库: American Mathematical Society Journal
DOI: 10.1090/spmj/1583
关键词: Riemann zeta-functionDiscrete universalityNontrivial zeros
原始语种摘要: In the paper, some remarks are given on the density of shifts of the Riemann zeta-function $ \zeta (s+i\gamma _k)$, which approximate a wide class of analytic functions. Here the $ \gamma _k$ denote the imaginary parts of nontrivial zeros of $ \zeta (s)$.
全文获取路径: AMS 

  • universality 通用性
  • function 函数
  • approximate 近似的
  • relations 性行为
  • between 在中间
  • gamma 伽马
  • class 
  • analytic 解析的
  • imaginary 假想的
  • denote 指示